Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 5 > A New Hilbert-Type Integral Inequality with the...
< Back to Volume

A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane

Download PDF

Abstract:

In this paper,we build a new Hilbert's inequality with the homogeneous kernel of real order and the integral in whole plane. The equivalent inequality is considered. The best constant factor is calculated using ψ function.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 5)
Pages:
49-59
DOI:
10.18052/www.scipress.com/BSMaSS.5.49
Citation:
Z. T. Xie et al., "A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 49-59, 2013
Online since:
Mar 2013
Export:
Distribution: